# SDR SWIA971178

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Failed
- Location: Lt Te Flap Act
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, FLAP AND ADVANCED STALL WARNING LIGHTS ILLUMINATED ON MAP ALSO CONTROL FAULT LEFT AND RIGHT.  NUMERIC DISPLAY ILLUMINATED ON FLAP ANNUNICATOR PANEL WITH OUTBOARD FLAP PAIRS FLASHING.  RESET IAW QRH AND PROBLEM REOCCURRED.  REPAIRED BROKEN WIRE AT LEFT OUTBOARD FLAP ACTUATOR CANNON PLUG.  OPS CHECKS GOOD.
